# SDR TWAA0101601

- Difficulty date: January 25, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 47,727 hours, 24,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS FROM ROW 30 TO AFT LAVS COME ON WHEN SWITCH IS ARMED.  REPLACED POWER SUPPLY.  CHECK-C 3-21-00 MCI.
